Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

What does pink color stain in urine after having cranberry juice indicate?

User rating for this question
Very Good
Answered by

Geriatrics Specialist
Practicing since : 2004
Answered : 2138 Questions
Question
I pass normal colour urine but I noticed a pale pink water stain when I wiped today no pain or anyt thing I have been drinking cranberry juice quite a lot and had some last night
Posted Sat, 30 Aug 2014 in Women's Health
 
 
Answered by Dr. Prakash H Muddegowda 25 minutes later
Brief Answer:
Possibly due to juice, watch out for pain

Detailed Answer:
Hi,
Thanks for asking.
I am Dr. Prakash HM and I would like to answer your query.
Based on clinical history and query, my comments are as follows:
1. Cranberry juice can give pink color stain to urine.
2. However, Urinary tract infection should always be thought of. If you develop any pain specifically during micturation or any pelvic pain, urine examination will be necessary. If positive, treatment can be initiated.
3. If you are not sure, stop cranberry juice for a day, to verify routine yellow color.
4. Drink plenty of water as it will help remove most bacteria's.

Hope it helps.
Any further queries, happy to help again.
Dr. Prakash HM
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor